# SDR TRAX200600547

- Difficulty date: July 22, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 7,832 hours, 6,634 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUEL TANK ACCESS LANDS OF LT WING ACCESS 510AB AND 540BB.
